arrow
Volume 29, Number 6
Previous Issue Next Issue

J. Comp. Math., 29 (2011), pp. i-ii

Preview Full PDF 2653 26274 Abstract

Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov & Yuri V. Vassilevski

10.4208/jcm.1109-m11si01

J. Comp. Math., 29 (2011), pp. 605-622.

Preview Full PDF 2265 24508 Abstract

Zhen Gao, Wai Sun Don & Zhiqiu Li

10.4208/jcm.1110-m11si02

J. Comp. Math., 29 (2011), pp. 623-638.

Preview Full PDF 2185 24380 Abstract

Kun Xu & Zhaoli Guo

10.4208/jcm.1109-m11si03

J. Comp. Math., 29 (2011), pp. 639-660.

Preview Full PDF 2152 24301 Abstract

Yibing Chen & Song Jiang

10.4208/jcm.1109-m11si04

J. Comp. Math., 29 (2011), pp. 661-683.

Preview Full PDF 2288 24102 Abstract

Chuanmiao Chen, Zhong-Ci Shi & Hongling Hu

10.4208/jcm.1110-m11si05

J. Comp. Math., 29 (2011), pp. 684-697.

Preview Full PDF 2077 23699 Abstract

Can Huang, Tao Tang & Zhimin Zhang

10.4208/jcm.1110-m11si06

J. Comp. Math., 29 (2011), pp. 698-719.

Preview Full PDF 2122 24420 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard